Academic Journals Database
Disseminating quality controlled scientific knowledge

New Exact solution for the (2+1)-dimensional Dispersive Long Wave

ADD TO MY LIST
 
Author(s): A. Asaraai | S. Khaleghizadeh | M. B. Mehrlatifan

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 1;
Start page: 39;
Date: 2012;
Original page

Keywords: First Integral method | Exact solution | Dispersive long wave (2+1)-dimensional

ABSTRACT
Abstract: First Integral method obtains some exact solution of non-integrable equations as well as integrable ones. This article is concerned with First Integral method for solving the solution of dispersive long wave system. It is worth mentioning that this method is based on the theory of commutative algebra in which division theorem is of concern. To recapitulate, this investigation has resulted in two exact soliton solutions of the given system. In addition, some figures of partial solutions are provided for direct-viewing analysis. The method can also be extended to other types of nonlinear evolution equations in mathematical physics.Keywords: First Integral method; Exact solution; Dispersive long wave (2+1)-dimensional
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona